| Model Number |
500001002001 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that when using the bd pyxis¿ medstation¿ 4000 console, a patient who remained active in the cerner was unexpectedly discharged from the pyxis system.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delays or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 27-jun-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, the technical support specialist (tss) identified that the connection between the cerner and station was stable, and no interface or connectivity issue was identified and no further investigation was required.The system functioned as intended after the technical support specialist investigated the issue.